# SDR P5CA2020021900051

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,612 hours, 4,574 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Compressor
- Part number: 77328915
- Part serial: 2018041548
- Condition: Failed
- Location: Hp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTION FAIL - HPC, FOUND NO. 2 ENG HPC BIT 18 CAN'T CHANGE FROM 1 TO 0 WHEN SUPPLY PRESSURE IS 10-18 PSI.( IAW AMM 36-11-08-004-006-007 REV. 129 & AMM 36-11-08-404-014-007 REV. 129.  REPLACED NO. 2 ENG HPC WITH SERVICEABLE PARTS. IAW AMM 36-11-08-404-014-007 REV. 129 PERFORM NO. 2 ENG HPC LEAK CHECK AND BITE TEST RESULT NO LEAK FOUND AND CONDITION CHECK NORMAL. )
